# SDR CA020122004

- Difficulty date: November 15, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 9,689 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 3400 · Navigation System
- Part: Elt
- Part number: ELT1104
- Condition: Failed
- Location: Elt
- Component: Elt, Artex
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ELT REMOTE SWITCH INDICATOR LIGHT ON IN THE HANGAR WITH NO SIGNAL BEING RECEIVED ON COMM FREQUENCY 121-5. ELT AND WIRING INSPECTED AT ZONE 312, WIRES W3150-12, W3150-13 AND W3150-15 FOUND CHAFED AND GROUNDING OUT. PLASTIC TYWRAP AND PLASTIC CLAMP CUTTING INTO WIRING. WIRING SPLICED AND SPIRAL WRAP INSTALLED AROUND WIRE BUNDLE AND PROTRUDING THROUGH CLAMP TO ENSURE FAULT WOULD NOT RE-OCCUR. ELT UNIT REPLACED AND OPERATIONAL CHECK CARRIED OUT.
